このエントリーをはてなブックマークに追加
ID 56020
フルテキストURL
著者
Ghazi, Nour University of Damascus, Faculty of Sciences, Department of Mathematics
抄録
The main topic of this paper is to generalize the problem of Beckmann-Black for pro nite groups. We introduce the Beckmann-Black problem for complete systems of finite groups and for unramified extensions. We prove that every Galois extension of profi nite abelian group over a ψ-free fi eld is the specialization of some tower of regular Galois extensions of the same group.
キーワード
Inverse Galois theory
algebraic covers
備考
Mathematics Subject Classi cation. Primary 12F12, Secondary 12E25, 14H30.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
233
終了ページ
240
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/13